Thursday, December 27, 2012

Setback

I´m not quite sure what happened, but suddenly and quite unexpectedly - for me at least - I am back in the dumps. The medication I am on have now so limited the scope and depths of my feelings that everything seems connected with "tired". "Happy and tired", "doing fine and tired", "sad and tired", "bored and tired" and sometimes even "tired and tired".

Even I get bored with myself, its no wonder that others do too.
Photography by Peter Marlow
The way I know if I am feeling better or worse is if I wish contact with others or not. Right now I just avoid contact, I can easily do that in first life by turning off the cellphone or simply by refusing to answer, in SecondLife it´s not that easy, so I am staying away until my mood changes.

7 comments :

  1. Feel better fast Bock - we are never bored of you my friend. Big Hug. Torro.

    ReplyDelete
  2. Hope you feel better soon, my friend! Tired and bored are not the words I would use to describe you... devastatingly handsome;always patient and kind; tons of fun; and looks good in curlers :) hmmmm, yes those are much better :)

    Big hugggssss!

    ReplyDelete
  3. Buddy don't make Guyke and I come after you and sit on your hands and feet and tickle you until you loose your breath and beg to be given mercy. I know it's hard and this time of year makes it worse but sooner than you think it will be spring everywhere and moods can be lifted.Go and see and talk with people and things which make you laugh and when you laugh you will find things look much better. All your friends love you and don't want to see you unhappy. xoxoxoxoxox buddy

    ReplyDelete
  4. Buddy, i am sure you will come back soon with tons of energy don´t worry, also winter time is always harder compared to summer and shiny days :) Hugs

    ReplyDelete
  5. you have had two major colds in a very short period of time no wonder you feel down in the dumps... its damp grey and rainy outside... it will pick up and get better. talk to your nice DR and see if you should up your meds for a while...and hey cough meds (if you are taking the one we have talked about before) can equalize your antideps meds did you know that? get well soon buddy and we miss you hugs:)

    ReplyDelete
  6. oh Handsome, the unspeakable things I could do to you to make you smile! Best not go there ;)

    ReplyDelete
  7. I have never met you in first or second life, but judging from your blog, boring is the last thing you are. Depression is a terrible thing for making someone lose perspective and see things negatively. I do hope you feel better soon.

    ReplyDelete

If you make any overtly offensive comment or go way off topic your comments may be deleted.

If you see an offensive or spammy comment you think should be deleted, please inform me and I'll be forever grateful and give you my first born (although, you'll probably not want that).